# SDR SIMA20220323006

- Difficulty date: March 23, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door
- Part number: 17003752001
- Condition: Dented
- Location: Fwd Pax  Door
- Component: Seal, Lateral-M
- Component part number: 17003752001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR CUTOUT SEAL DEPRESSOR HAS SEVERAL CHAFES AND DENTED (MAJOR REPAIR)-C/A-BLENDED OUT CHAFES FOR DAMAGE #1,#3 AND #4 ON FWD PAX DOOR CUTOUT SEAL DEPRESSOR IAW EMB 175 SRM 51-10-03. BLENDED AREAS #1,#3 AND #4 ON FWD PAX DOOR CUTOUT SEAL DEPRESSOR FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB 175 SRM 53-10-21AD-01. ACCOMPLISHED REPAIR TO DAMAGED AREA #2 ON FWD PAX DOOR CUTOUT SEAL DEPRESSOR IAW EMB 175 SRM 53-10-21RE-01.
